# SDR RAIA0008011

- Difficulty date: August 14, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 21,623 hours, 21,571 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: E0217XXX030A
- Condition: Failed
- Location: Lt Engine
- Part time: 21,623 hours, 21,571 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7260-STL- LEFT ENGINE BLEED LEAK INDICATION DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED RELAY 43HA.
